Journal of Differential Geometry

On embedded complete minimal surfaces of genus zero

Francisco J. López and Antonio Ros

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 33, Number 1 (1991), 293-300.

Dates
First available in Project Euclid: 26 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214446040

Digital Object Identifier
doi:10.4310/jdg/1214446040

Mathematical Reviews number (MathSciNet)
MR1085145

Zentralblatt MATH identifier
0719.53004

Subjects
Primary: 53A10: Minimal surfaces, surfaces with prescribed mean curvature [See also 49Q05, 49Q10, 53C42]

Citation

López, Francisco J.; Ros, Antonio. On embedded complete minimal surfaces of genus zero. J. Differential Geom. 33 (1991), no. 1, 293--300. doi:10.4310/jdg/1214446040. https://projecteuclid.org/euclid.jdg/1214446040


Export citation